U.S. doctors online nowAsk doctors free
A 34-year-old female asked:

I am beginner of pill. does side effects continue on the washout week?

1 doctor answer3 doctors weighed in
Dr. John Munshower
Family Medicine 30 years experience
See answer: Assuming you are on birth control ("the pill"), ...It can take several months for your body to get used to the pill. Also there are many different pill strengths, so let your rx dr know and maybe an adjustment can be made if you continue to have side effects. Generally, the "washout week" is not active medication, so no symptoms should occur that week. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 18, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.